# SDR 2DYA202403130067

- Difficulty date: March 13, 2024
- Submitted: March 13, 2024
- Operation: Air carrier
- Aircraft: N703KW
- Make and model: Boeing 767336
- Aircraft serial: 24343
- Aircraft time: 62,365 hours, 35,578 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 635.0
- Part time: 62,365 hours, 35,578 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEND REPAIR TO RH INSPAR WING PANEL NO.1 LOWER SURFACE AT THE REAR OF SPAR AND WS 635.0
